Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering from bleeding piles, acute fissures. Prescribed diligesic, eurocef. Treatment options?

I was suffering from bleeding piles since last 1 months, the doctors were saying that it will be operated just after shrinking the mole at my anal, which comes out when I go to discharge stool , today the doctor has told after observing my problem that this is acute fissure and have suggested cream diligesic, eurocef & euromac
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query.

piles and fissures are a common accompaniment in people suffering from constipation .
the cream will allow in reduction of piles and painless passing of stools.

piles is a painful condition and requires surgery since your complaining of bleeding since 1 month.kindly complete the course of antibiotics and use the cream

in the meantime you can use-
1.sitz baths
2.stool softners
3.fibre-rich diet

thank you,
wishing you good health

Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor